# SDR 96ZZZX5476

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101VS
- Make and model: Lear 24D
- Aircraft serial: 218
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 66002552
- Condition: Flap Broken
- Location: Eng Bleed Sys
- Part time: 6,941 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE 2 EACH PN 6600255-2 HOT AIR CHECK VALVES INSTALLED AS PARTS OF KIT PN 2881701-1 FOR AMR 79-8 FOR LEAR 28229 AIRCRAFT.  BOTH CHECK VALVES HAD FAILURES OF THE RETENTION SPRING AND MOUNT PIN OF THE HINGED PORTION OF THE FLAPPER IN THE CHECK VALVE.  THIS ALLOWED THE FLAPPER TO MOVE AROUND RANDOMLY WITHIN THE CHECK VALVE HOUSING.  THE PIN AND SPRING WERE MISSING.  SUBMITTER STATES THIS IS A POSSIBLE ENGINE FOD PROBLEM.
